# SDR 20000908SH003

- Difficulty date: August 17, 2000
- Submitted: September 8, 2000
- Operation: General aviation
- Aircraft: N67719
- Make and model: Cessna 152
- Aircraft serial: 15281981
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug
- Part number: LW11625
- Condition: Making Metal
- Location: Cylinder
- Part time: 728 hours
- Component: Cylinder Assy, Lyc
- Component part number: 05K21114
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXCESSIVE AMOUNT OF ALUMINUM WAS FOUND IN THE OIL SCREEN DURING A 50-HOUR INSPECTION.  THE METAL WAS SENT TO LYCOMING FOR EVALUATION AND IT WAS DETERMINED TO BE FROM THE PISTON PIN PLUGS.  ALL CYLINDERS WERE REMOVED AND ALL PLUGS SHOW EXCESSIVE WEAR TO VARYING DEGREES.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS A DEFECT IN THE METAL USED TO FABRICATE THE END PLUGS.  (X)
